advertisement
Question
Posted by: Lorna | 2006/07/19

Hot flushes

I had a partial hysterectomy about 12 years ago, I am 55 years old. I still have my ovaries. The doctor put me onto Femigel about 7 years ago and I have been fine. I take a lot of other medication one being water tablets because of my high blood pressure. Recently I have been having bad hot flushes quite a few times during the day and at night.

My question to you is why am I getting them if I am on HRT? Could it be the water tablets that could be causing it? I also take blood pressure tablets.

I have tried to increase the dose of the Femigel and that works I still get them but not so often during the day.

Can I change to something else that will take the flush away completely or is it something I have to live with. I did a search for hot flushes on your site and someone recommended Femiderm??

I look forward to you response.

thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not getting a high enough dose of oestrogen. You could change to an ostrogen tablet rather than the gel.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement